# SDR MASA2009122200358

- Difficulty date: December 22, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 29,727 hours, 22,800 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 865D1007
- Part serial: 0541
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 42,951 hours, 32,447 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

ASH 2916 PHX-COS.  CAPT DECLARED AN EMERGENCY AND DIVERTED TO DEN WHEN THE FLAPS FAILED AT 0 DEGREES WITH DETENT SELECTED AT 8 DEGREES ON APPROACH.  RESET FLAP SYSTEM AND MX REMOVED AND REPLACED PDU.
